# SDR ABXA20120130286

- Difficulty date: January 30, 2012
- Submitted: March 4, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Part number: 143T32128
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRAP AT STA 588 S-36L CORRODED.  REMOVED TEAR STRAP AT STA 588 S36L TO S26L.  FABRICATED NEW TEAR STRAP PER SAMPLE AND B767 SRM 53-30-01 FIG 1 AND BOEING DWG 143T3212.  INSTALLED NEW FABRICATED TEAR STRAP IW B767 SRM 51-40-02.  AIRCRAFT WAS GROUNDED.
